# SDR AALA202108166958

- Difficulty date: August 16, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 64,429 hours, 25,173 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nr 3 Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER LANDING RAMP PERSONNEL DISCOVERED THE #3 MAIN LANDING GEAR TIRE HAD FAILED CAUSING DAMAGE TO THE RIGHT WING INBOARD TRAILING EDGE FLAP.  REMOVED AND REPLACED #3 MAIN LANDING GEAR WHEEL ASSEMBLY PER TASK CARD 26L70032008. ALL SUBSEQUENT DAMAGE RESULTING FROM THE TIRE FAILURE WILL BE REPAIRED AS REQUIRED.
